# SDR DALA2020111003652

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 5,926 hours, 2,600 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Condition: Faulted
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE.  CREW RECEIVED AN NAV ADR DISAGREE, AP AND A/T KICKED OFF, AIRCRAFT REVERTED TO ALTERNATE LAW PASSING FL240 ON CLIMB OUT.  ADR 3 WAS ALREADY ON MEL.  DECLARED EMERGENCY.  CORRECTIVE ACTION: REPLACED ADIRU NR 3.
